Holonomy of sub-Riemannian manifolds

Holonomy of sub-Riemannian manifolds

Autor Falbel, E. Google Scholar
Gorodski, C. Google Scholar
Rumin, M. Google Scholar
Instituição Universidade Federal de São Paulo (UNIFESP)
UNIV PARIS 11
Resumo A sub-Riemannian manifold is a smooth manifold which carries a distribution equipped with a metric. We study the holonomy and the horizontal holonomy (i.e. holonomy spanned by loops everywhere tangent to the distribution) of sub-Riemannian manifolds of contact type relative to an adapted connection. in particular, we obtain an Ambrose-Singer type theorem for the horizontal holonomy and we classify the holonomy irreducible sub-Riemannian symmetric spaces (i.e. homogeneous sub-Riemannian manifolds admitting an involutive isometry whose restriction to the distribution is a central symmetry).
Idioma Inglês
Data de publicação 1997-05-01
Publicado em International Journal of Mathematics. Singapore: World Scientific Publ Co Pte Ltd, v. 8, n. 3, p. 317-344, 1997.
ISSN 0129-167X (Sherpa/Romeo, fator de impacto)
Publicador World Scientific Publ Co Pte Ltd
Extensão 317-344
Fonte http://dx.doi.org/10.1142/S0129167X97000159
Direito de acesso Acesso restrito
Tipo Artigo
Web of Science WOS:A1997XL86300002
Endereço permanente http://repositorio.unifesp.br/handle/11600/25724

Exibir registro completo




Arquivo

Arquivo Tamanho Formato Visualização

Não existem arquivos associados a este item.

Este item está nas seguintes coleções

Buscar


Navegar

Minha conta